David Savitt Return to David's home page

    Published papers:

  1. General Serre weight conjectures (with Toby Gee and Florian Herzig)
    J. Eur. Math. Soc. 20 (2018), no. 12, 2859-2949 (pdf)

  2. Potentially crystalline lifts of certain prescribed types (with Toby Gee, Florian Herzig, and Tong Liu)
    Documenta Math. 22 (2017) 397-422 (pdf)

  3. Serre weights for locally reducible two-dimensional Galois representations (with Fred Diamond)
    J. Inst. Math. Jussieu, 14 (2015), no. 3, 639-672. (pdf)

  4. Lattices in the cohomology of Shimura curves (with Matthew Emerton and Toby Gee)
    Invent. math. 200 (2015), no. 1, 1-96. (pdf)

  5. The weight part of Serre's conjecture for GL(2) (with Toby Gee and Tong Liu)
    Forum of Mathematics, Pi 3 (2015), e2 (52 pages). (pdf)

  6. The Buzzard-Diamond-Jarvis conjecture for unitary groups (with Toby Gee and Tong Liu)
    J. Amer. Math. Soc. 27 (2014), no. 2, 389-435. (pdf)

  7. Crystalline extensions and the weight part of Serre's conjecture (with Toby Gee and Tong Liu)
    Algebra & Number Theory 6-7 (2012), 1537-1559. (pdf)

  8. Serre weights for mod p Hilbert modular forms: the totally ramified case (with Toby Gee)
    J. Reine Angew. Math. 660 (2011), 1-26. (pdf)

  9. Serre weights for quaternion algebras (with Toby Gee)
    Compositio Mathematica 147 (2011), Issue 04, 1059-1086. (pdf)

  10. Poids de l'inertie modérée de certaines représentations cristallines (with Xavier Caruso)
    Journal de Théorie des Nombres de Bordeaux 22 (2010), 79-96. (pdf)

  11. Polygones de Hodge, de Newton et de l'inertie modérée des répresentations semi-stables (with Xavier Caruso)
    Mathematische Annalen 343 (2009), no. 4, 773-789. (pdf)

  12. Polynomials, meanders, and paths in the lattice of noncrossing partitions
    Transactions of the A.M.S 361 (2009), 3083-3107. (pdf)

  13. Breuil modules for Raynaud schemes
    Journal of Number Theory 128 (2008), 2939-2950. (pdf)

  14. Harmonic algebraic curves and noncrossing partitions (with Jeremy Martin and Ted Singer)
    Discrete and Computational Geometry 37 (2007), 267-286. (pdf)

  15. On a Conjecture of Conrad, Diamond, and Taylor
    Duke Mathematical Journal 128 (2005), no. 1, 141-197.
    (published version / corrigendum / corrected version)

  16. Modularity of some potentially Barsotti-Tate Galois representations.
    Compositio Mathematica 140 (2004), no. 1, 31-63. (pdf)

  17. The maximum number of points on a curve of genus 4 over F8 is 25 (with an appendix by Kristin Lauter)
    Canadian Journal of Mathematics 55 (2003), no.2, 331-352. (pdf)
    Some examples accompanying the paper: (pdf)

  18. A note on the symmetric powers of the standard representation of Sn (with Richard P. Stanley)
    Electronic Journal of Combinatorics 7 (2000), R06, 8 pages. (pdf)

    Other publications:

  19. Solutions to x3=y2 in PSL(2,Fq), 3-page appendix to "Generalised knot groups distinguish the square and granny knots" by Christopher Tuffley
    Journal of Knot Theory and its Ramifications 18 (2009), no. 8, 1129-1157. (pdf)

    Books edited:

  20. Quadratic and Higher Degree Forms (co-edited with Krishnaswami Alladi, Manjul Bhargava, and Pham Huu Tiep)
    Developments in Mathematics, Vol. 31, Springer, New York, NY, 2013. 286 pp.
    (volume includes some of the notes from the 2009 Arizona Winter School)

  21. p-adic Geometry: Lectures from the 2007 Arizona Winter School (co-edited with Dinesh Thakur)
    University Lecture Series 45, American Mathematical Society, Providence, RI, 2008. 203 pp.


  22. Modularity of some potentially Barsotti-Tate Galois representations
    Ph.D. thesis, Harvard, 2001, advised by Richard Taylor (pdf)
    (Note: don't read this. Instead, read the Compositio paper with the same title.)
To my chagrin, the most-read item that I have ever written is almost certainly the Springer GTM Test.